MathSciNet Relay Station
MathSciNet bibliographic data
MR4644 42.4X
von Neumann, J.; Schoenberg, I. J. Fourier integrals and metric geometry. Trans. Amer. Math. Soc. 50, (1941). 226–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement